American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Claude Cibils. A finite dimensional algebra of the diagram of a knot. Proc. Amer. Math. Soc. 142 (2014) 3741-3746.
Abstract, references, and article information   
View Article: PDF

[2] Ted Hurley. Algebraic structures for communications. Contemporary Mathematics 611 (2014) 59-78.
Book volume table of contents   
View Article: PDF

[3] Pere Ara and Guillermo Cortiñas. Tensor products of Leavitt path algebras. Proc. Amer. Math. Soc. 141 (2013) 2629-2639.
Abstract, references, and article information   
View Article: PDF

[4] Anatoly N. Kochubei. On some classes of non-Archimedean operator algebras. Contemporary Mathematics 596 (2013) 133-148.
Book volume table of contents   
View Article: PDF

[5] V. V. Bavula. An analogue of Hilbert's Syzygy Theorem for the algebra of one-sided inverses of a polynomial algebra. Proc. Amer. Math. Soc. 140 (2012) 3323-3331.
Abstract, references, and article information   
View Article: PDF

[6] Gene Abrams and Kulumani M. Rangaswamy. Row-finite equivalents exist only for row-countable graphs. Contemporary Mathematics 562 (2012) 1-10.
Book volume table of contents   
View Article: PDF

[7] Florin Panaite. Invariance under twisting for crossed products. Proc. Amer. Math. Soc. 140 (2012) 755-763. MR 2869061.
Abstract, references, and article information   
View Article: PDF

[8] Karola Mészáros. Root polytopes, triangulations, and the subdivision algebra, II. Trans. Amer. Math. Soc. 363 (2011) 6111-6141. MR 2817421.
Abstract, references, and article information   
View Article: PDF

[9] Karola Mészáros. Root polytopes, triangulations, and the subdivision algebra. I. Trans. Amer. Math. Soc. 363 (2011) 4359-4382. MR 2817421.
Abstract, references, and article information   
View Article: PDF

[10] Mikhail Khovanov and Aaron D. Lauda. A diagrammatic approach to categorification of quantum groups II. Trans. Amer. Math. Soc. 363 (2011) 2685-2700. MR 2763732.
Abstract, references, and article information   
View Article: PDF

[11] Pavel Etingof and Emanuel Stoica; with an appendix by Stephen Griffeth. Unitary representations of rational Cherednik algebras. Represent. Theory 13 (2009) 349-370. MR 2534594.
Abstract, references, and article information   
View Article: PDF

[12] Mikhail Khovanov and Aaron D. Lauda. A diagrammatic approach to categorification of quantum groups I. Represent. Theory 13 (2009) 309-347. MR 2525917.
Abstract, references, and article information   
View Article: PDF

[13] Pierre Baumann and Christophe Hohlweg. A Solomon descent theory for the wreath products $G\wr\mathfrak S_n$. Trans. Amer. Math. Soc. 360 (2008) 1475-1538. MR 2357703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael Dokuchaev, Ángel Del Río and Juan Jacobo Simón. Globalizations of partial actions on nonunital rings. Proc. Amer. Math. Soc. 135 (2007) 343-352. MR 2255280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Aslak Bakke Buan, Robert J. Marsh and Idun Reiten. Cluster-tilted algebras. Trans. Amer. Math. Soc. 359 (2007) 323-332. MR 2247893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Hebing Rui. Markov traces on cyclotomic Temperley--Lieb algebras. Proc. Amer. Math. Soc. 134 (2006) 2873-2880. MR 2231610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Dokuchaev and R. Exel. Associativity of crossed products by partial actions, enveloping actions and partial representations. Trans. Amer. Math. Soc. 357 (2005) 1931-1952. MR 2115083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Adam Nyman. Serre duality for non-commutative ${\mathbb{P}}^{1}$-bundles. Trans. Amer. Math. Soc. 357 (2005) 1349-1416. MR 2115370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Manuel Blickle. The $D$--module structure of $R[F]$--modules. Trans. Amer. Math. Soc. 355 (2003) 1647-1668. MR 1946409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Andrzej Skowronski and Kunio Yamagata. Galois coverings of selfinjective algebras by repetitive algebras. Trans. Amer. Math. Soc. 351 (1999) 715-734. MR 1615962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. L. Baker. Triangular UHF algebras over arbitrary fields . Proc. Amer. Math. Soc. 123 (1995) 67-79. MR 1215025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael R. Anderson. The noncommutativity of Hecke algebras associated to Weyl groups . Proc. Amer. Math. Soc. 123 (1995) 2363-2368. MR 1254829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ottmar Loos and Erhard Neher. Associative and Jordan shift algebras . Proc. Amer. Math. Soc. 120 (1994) 27-36. MR 1158003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Oystein Ore. Errata in my paper: ``On a special class of polynomials'' [Trans.\ Amer.\ Math.\ Soc. {\bf 35} (1933), no. 3, 559--584; 1501703] . Trans. Amer. Math. Soc. 36 (1934) 275. MR 1501741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Oystein Ore. On a special class of polynomials . Trans. Amer. Math. Soc. 35 (1933) 559-584. MR 1501703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1